# SDR 20000406SH006

- Difficulty date: January 28, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N94MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6317
- Engine: Tmeca ARRIEL1C
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078010
- Part serial: 048M
- Condition: Leaking
- Location: Start Drain
- Part time: 2,008 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VALVE LEAKING AROUND SPLIT LINE OF CASING. (X)
